# SDR DHL2007784536

- Difficulty date: July 23, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE STA 1223, RBL 10, STR 30 A PREVIOUS REPAIR IS CRACKED.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  FABRICATED NEW REPAIR FROM 2024T3,.050, 8.5 BY 8.5 IAW B727 SRM 53-30-2, FIG 3 AND 53-30-3, FIG 1.  TREATED, PRIMED AND INSTALLED NEW ANGLE IAW B727 SRM 51-10-2, 51-30-2 AND 53-30-3, FIG 1 IAW B727 SRM 53-30-3, TABLE 3 THIS REPAIR IS A CATEGORY C AND REQUIRES REINSPECTION AT 3000 CYCLES WITH A 10,000 CYCLE LIMIT.
